Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2004, Issue 12, Pages 1031-1045
http://dx.doi.org/10.1155/S1085337504403066

Existence of solutions for elliptic equations having natural growth terms in Orlicz spaces

1Centre Pédagogique Régional, B.P. 49, Fés 30000, Morocco
2Département de Mathématiques et Informatique, Faculté des Sciences Dhar Mahraz, B.P. 1796, Atlas, Fés 30000, Morocco

Received 24 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Existence result for strongly nonlinear elliptic equation with a natural growth condition on the nonlinearity is proved.